VOL. 2 · NO. 1 | 2020
 
VIEW ALL ABSTRACTS +
Articles
Charles Rezk
Tunisian J. Math. 2 (1), 1-42, (2020) DOI: 10.2140/tunis.2020.2.1
KEYWORDS: elliptic cohomology, Looijenga line bundle, 55N34, 55N91, 55R40
Jean-Loup Waldspurger
Tunisian J. Math. 2 (1), 43-95, (2020) DOI: 10.2140/tunis.2020.2.43
KEYWORDS: representation of unipotent reduction, unipotent orbit, dual orbit, wave front set, 22E50
Clark Barwick, Saul Glasman, Jay Shah
Tunisian J. Math. 2 (1), 97-146, (2020) DOI: 10.2140/tunis.2020.2.97
KEYWORDS: spectral Mackey functors, spectral Green functors, equivariant algebraic $K\mkern-2mu$-theory, Day convolution, symmetric promonoidal infinity-categories, equivariant Barratt–Priddy–Quillen, 19D99, 55P91
Ralph L. Cohen, Inbar Klang
Tunisian J. Math. 2 (1), 147-196, (2020) DOI: 10.2140/tunis.2020.2.147
KEYWORDS: Hochschild homology, ring spectra, string topology, Calabi–Yau algebras, 55P43, 55U30
Mouez Dimassi
Tunisian J. Math. 2 (1), 197-215, (2020) DOI: 10.2140/tunis.2020.2.197
KEYWORDS: semiclassical analysis, periodic Schrödinger operator, Bohr–Sommerfeld quantization, spectral shift function, asymptotic expansions, limiting absorption theorem, 35P20, 47A55, 47N50, 81Q10, 81Q15
Masahiro Igarashi
Tunisian J. Math. 2 (1), 217-236, (2020) DOI: 10.2140/tunis.2020.2.217
KEYWORDS: Duality, multiple series, multiple Hurwitz zeta value, extended multiple zeta value, 11M32
Back to Top